How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DoogleNK Your Own Question
DoogleNK, Doctor (MD)
Category: Health
Satisfied Customers: 1139
Experience:  MD
Type Your Health Question Here...
DoogleNK is online now
A new question is answered every 9 seconds

My feet feel hot, hurt (not pain) and some of my toes feel ...

Resolved Question:

My feet feel hot, hurt (not pain) and some of my toes feel numb. The skin on my feet iches but there are no signs of anything on the skin. This only happens at night when I go to bed. I also have to move my feet and legs constantly to try and get some relief. It is difficult for me to get to sleep and even wakes me up during the night. I have broken my toe on my left foot several times and this toe is numb and I can''t stand even a sheet to touch it. I take many health supplements - chromium, magnesium, coQ10, fish oil,wheat germ, calcium, DMAE, hoodia, realacore, baby aspirin, osteo-biflex, and a multi vitamin for woman. I also take RX meds., Evista, Simvastatin, Citalopram and Omeprazole. I don''t know if these could have anything to do with the way my feet feel. Any help you can give me will be appreciated as this seems to be getting worse.
Submitted: 8 years ago.
Category: Health
Expert:  DoogleNK replied 8 years ago.
A condition calles restless leg syndrome can cause these symptoms.This condition may be due to imblaance of chemicals in the brain. The condition may not be realted to any serious disease but sometimes heredity,pregnancy, stress, iron deficiency & kidney peoblems may be related. Diagnosis is done clinically. Some investigations including a sleep study may be done to exculde other problems. Treatment includes life-style changes & prescription medications. Anti-depressants like citalopram may worsen or precipitate restless leg sundrome.
I would suggest consulting a neurologist for evaluation & treatment.
For more information, please read this.

Kindly press ACCEPT if your question has been answered. FEEDBACK is always appreciated.
Please note that the information provided is not a substitute to medical advice.
DoogleNK and 2 other Health Specialists are ready to help you